# SDR IXXA20161117110

- Difficulty date: September 6, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL SUPPORT HAS CORROSION AND IS LOOSE.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED THE PANEL SUPPORT IAW SRM 51-40-02 PARAGRAPH 7D AND 9B.
